# SDR JEMA010208001

- Difficulty date: December 1, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N48MF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 2,968 hours, 3,225 cycles
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45AS31010022
- Condition: Cracked
- Location: Copilot Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-B INSPECTION FOUND NR 2 (CO-PILOT) SIDE WINDOW CRACKED USING THE PRISM INSPECTION METHOD.  THE (D) INSPECTION IS THE ONLY INSPECTION THAT REQUIRES THAT BOTH WINDSHIELDS BE INSPECTED BY REMOVING THE WINDSHIELD RETAINERS OR USING OPTICAL PRISM INSPECTION METHOD.  THERE IS NO STATEMENT IN THE AIRCRAFT MAINTENANCE MANUAL OR IN THE A-D INSPECTION CHECKLIST THAT REQUIRES YOU TO INSPECT THE COCKPIT SIDE WINDOWS IN THE SAME MANNER AS THE WINDSHIELDS.  ALL OF THE WINDOWS IN THE COCKPIT AREA ARE INSTALLED OR FASTENED IN THE SAME MANNER AS THE WINDSHIELDS.  IT IS SUSPECTED THAT THE COPILOT WINDOW CRACKED FROM FATIGUE, OR TT INSTALLED.  WOULD RECOMMEND THAT INSP OF ALL COCKPIT WINDOWS WITH A PRISM AT SCHEDULED INTERVALS BE COMPLETED.  (K)
